MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVC REPL 660 HD IMAGE MANAGEMENT SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVC REPL 660 HD IMAGE MANAGEMENT SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200242S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the screen goes blank after the doctor takes the picture.A backup device was available to complete the procedure with no delay or patient injuries.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of blank screen after capturing a picture could not be reproduced.Unit passed functional testing during 6 hour burn-in including capture and print function.Display touchscreen did not blank out after pictures were captured.All video inputs/outputs normal and unit's display performed as expected.Both analog and digital video outputs were tested during burn-in.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVC REPL 660 HD IMAGE MANAGEMENT SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7553439
Report Number1643264-2018-00425
Device Sequence Number16747416
Product Code GCJ
UDI-Device Identifier03596010581327
UDI-Public(01)03596010581327
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200242S
Device Catalogue Number72200242S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2018
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1